| Model Number |
01.29.204 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
06/10/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
After 1 month from the primary surgery, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the head and liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 18 june 2025.Lot: 2436092: (b)(4) items manufactured and released on 23/01/2025.Expiration date: 01/01/2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional components revised: batch review performed on 18 june 2025.Liner: mpact 01.32.3241hct flat pe hc liner ø32/d (k103721) lot: 2421206: (b)(4) items manufactured and released on 03/10/2024.Expiration date: 12/09/2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.